RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 126, Number 3, Pages 443–454 (Mi tmf440)  

This article is cited in 5 scientific papers (total in 5 papers)

Some Properties of Eigenfunctions of the Schrödinger Operator in a Magnetic Field

M. B. Gubaidullin, Kh. Kh. Murtazin

Bashkir State University

Abstract: We study the behavior of eigenfunctions corresponding to a positive point spectrum of the Schrödinger operator with magnetic and electric potentials.

DOI: https://doi.org/10.4213/tmf440

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 126:3, 367–377

Bibliographic databases:

Received: 26.07.2000
Revised: 21.11.2000

Citation: M. B. Gubaidullin, Kh. Kh. Murtazin, “Some Properties of Eigenfunctions of the Schrödinger Operator in a Magnetic Field”, TMF, 126:3 (2001), 443–454; Theoret. and Math. Phys., 126:3 (2001), 367–377

Citation in format AMSBIB
\Bibitem{GubMur01}
\by M.~B.~Gubaidullin, Kh.~Kh.~Murtazin
\paper Some Properties of Eigenfunctions of the Schr\"odinger Operator in a Magnetic Field
\jour TMF
\yr 2001
\vol 126
\issue 3
\pages 443--454
\mathnet{http://mi.mathnet.ru/tmf440}
\crossref{https://doi.org/10.4213/tmf440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1863914}
\zmath{https://zbmath.org/?q=an:1003.35045}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 126
\issue 3
\pages 367--377
\crossref{https://doi.org/10.1023/A:1010372018784}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170328400006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf440
  • https://doi.org/10.4213/tmf440
  • http://mi.mathnet.ru/eng/tmf/v126/i3/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Gubaidullin, “Properties of the Schrödinger Operator Spectrum in a Magnetic Field”, Theoret. and Math. Phys., 130:2 (2002), 227–233  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Murtazin, KK, “Spectrum and scattering for Schrodinger operators with unbounded coefficients”, Doklady Mathematics, 73:2 (2006), 223  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Kh. Kh. Murtazin, A. N. Galimov, “The Spectrum and the Scattering Problem for the Schrödinger Operator in Magnetic Field”, Math. Notes, 83:3 (2008), 364–377  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. R. Aliev, E. Kh. Eivazov, “Essential self-adjointness of the Schrödinger operator in a magnetic field”, Theoret. and Math. Phys., 166:2 (2011), 228–233  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. Aliev A.R., Eyvazov E.H., “On the Essential Spectrum of Electromagnetic Schrodinger Operator with Singular Electric Potential”, Complex Var. Elliptic Equ., 59:1, SI (2014), 18–27  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:309
    Full text:127
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020